# SDR IPXA2025081922065

- Difficulty date: July 8, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,467 hours, 17,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sight Glass
- Part number: A25673040050009
- Condition: Scratched
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 CREW DOOR EMERGENCY SLIDE COVER LOOKING GLASS IS SCRATCHED AND UNABLE TO SEE THROUGH INSTALLED CREW DOOR EMERGENCY SLIDE COVER IAW A300 AMM 52-10-13/401.
